# SDR 2012FA0000685

- Difficulty date: September 24, 2012
- Submitted: October 9, 2012
- Operation: General aviation
- Aircraft: N267SW
- Make and model: Pitts S-2B
- Aircraft serial: 5077
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Wheel
- Part number: 501D
- Part serial: 9418
- Condition: Failed
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF A NEW TAIL WHEEL ASSY, ON FIRST LANDING WHICH PROGRESSED NORMALLY, THE RUBBER TREAD SEPARATED FROM THE ACFT.  LANDING WAS NORMAL BUT TAXIED BACK ON THE REMAINING ALUMINUM HUB.
